# SDR 2009FA0000658

- Difficulty date: July 30, 2009
- Submitted: July 30, 2009
- Operation: General aviation
- Aircraft: N934BV
- Make and model: Airbus A320-232
- Aircraft serial: 0934
- Aircraft time: 22,583 hours, 22,032 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 57252463200
- Condition: Corroded
- Location: Zone 600
- Part time: 22,583 hours, 22,032 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF MPD TASK CARD 572053-02, 57-20-00-220-005; SPECIAL DETAILED INSP OF OUTER, BOTTOM STR BETWEEN RIB 1 AND RIB 8, CORROSION WAS FOUND IN THE RT WING DRY BAY AREA AT LWR STR NR 3 JUST OTBD OF RIB NR 6.   THIS AREA IS COVERED BY AD 2008-04-20.
